Header

UZH-Logo

Maintenance Infos

The minimal harmonic functions of sojourn processes of certain finite state Markov chains


Bolthausen, E (1979). The minimal harmonic functions of sojourn processes of certain finite state Markov chains. Proceedings of the American Mathematical Society, 77(1):138-144.

Abstract

To a finite state, discrete time Markov chain a new chain is constructed which counts the number of sojourns in each state. This sojourn process is a transient Markov chain. The minimal harmonic functions of this chain are identified.

Abstract

To a finite state, discrete time Markov chain a new chain is constructed which counts the number of sojourns in each state. This sojourn process is a transient Markov chain. The minimal harmonic functions of this chain are identified.

Statistics

Citations

Altmetrics

Downloads

87 downloads since deposited on 30 Oct 2009
17 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Markov chain, sojourn times, harmonic functions, Martin boundary, finite state Markov chains, sojourn processes
Language:English
Date:1979
Deposited On:30 Oct 2009 14:53
Last Modified:24 Sep 2019 16:20
Publisher:American Mathematical Society
ISSN:0002-9939
OA Status:Green
Publisher DOI:https://doi.org/10.2307/2042732
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0416.60077

Download

Green Open Access

Download PDF  'The minimal harmonic functions of sojourn processes of certain finite state Markov chains'.
Preview
Content: Published Version
Filetype: PDF
Size: 1MB
View at publisher